Access count of this item: 173

Files in This Item:
File Description SizeFormat 
1819-01.pdf681.64 kBAdobe PDFView/Open
Title: 擬非拡大写像列の共通不動点問題に関する収束定理 (独立性と従属性の数理 : 函数解析学の視点から)
Other Titles: Convergence theorems for relatively nonexpansive mappings in Banach spaces (Mathematical Studies on Independence and Dependence Structure : A Functional Analytic Point of View)
Authors: 青山, 耕治  KAKEN_name
Author's alias: AOYAMA, Koji
Keywords: 擬非拡大写像
不動点
射影
均衡問題
MSC: 47H09
47J20
47J25
Issue Date: Dec-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1819
Start page: 1
End page: 8
URI: http://hdl.handle.net/2433/194638
Appears in Collections:1819 独立性と従属性の数理 : 函数解析学の視点から

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.